# SDR MALA975850

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION OUT OF DTW, THE RIGHT MAIN LANDING GEAR FAILED TO RETRACT.  THE RED UNSAFE LIGHT WAS ILLUMINATED ALONG WITH THE GEAR HANDLE IN TRANSIT LIGHT.  ONCE LEVELED OFF THE RIGHT MAIN LANDING GEAR DID RETRACT.  AIRCRAFT RETURNED TO DTW WITH GEAR EXTENDING NORMALLY.  MAINTENANCE CYCLED GEAR SEVERAL TIMES EVERYTHING CHECKS NORMAL, SERVICED AND BLEED HYDRAULIC SYSTEM.  CYCLED GEAR WITH NO DEFECTS NOTED.
